# SDR AALA202105089004

- Difficulty date: May 4, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 36,101 hours, 14,628 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY PASSENGER LIGHTS INOPERATIVE AT SEATS 31-33ABC. SECURED CONNECTOR IAW WDM 33-51-22, OPS CHECK GOOD.
